# SDR DALA2023022101286

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,361 hours, 22,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 AFTER COCKPIT WINDSHIELD NO. 3 RH REMOVAL, CORROSION WAS FOUND IN CUTOUT OF WINDSHIELD (FRONT UPPER AREA). IN REF NRC 028. CORRECTIVE ACTION: SUMMARY OF NRC 00260: CUTOUT OF WINDSHIELD (FRONT UPPER AREA) WAS REPAIRED PER PRI 606122-14 REV 0, REV 1 AND ER/A 606122-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2632145)
